Asymptotically Independent Scale-Free Spacings with Applications to Discordancy Testing
The Annals of Statistics · 1986 · Volume 14 · Issue 4
Abstract
Motivated by the construction of independent scale-free spacings for the exponential distribution, analogous quantities are defined for an arbitrary distribution, and their joint asymptotic behaviour studied under suitable tail conditions. These scale-free spacings provide a unified approach to the problem of consecutive discordancy testing when location and scale parameters are unknown. A normal example is discussed and the accuracy of the approximations assessed via some Monte Carlo studies.
Keywords
62E20, 62F05, consecutive discordancy tests, Extreme value theory, regular variation, Scale-free spacings
Enable JavaScript for citation tools and additional paper interactions.